Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 172, NWS Mobile, AL

August 10, 2012Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Aug 10, 2012, 12:40 PM CDT for Okaloosa County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2012, 12:40 PM CDT (17:40 UTC)
Expired
Aug 10, 2012, 1:30 PM CDT
In force
50 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 57 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2115 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS54 KMOB 101740
SVRMOB
FLC091-101830-
/O.NEW.KMOB.SV.W.0172.120810T1740Z-120810T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1240 PM CDT FRI AUG 10 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OKALOOSA COUNTY IN NORTHWEST FLORIDA...

* UNTIL 130 PM CDT

* AT 1240 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WAS LOCATED 11 MILES NORTHWEST OF
  WRIGHT...OR 12 MILES NORTHEAST OF HOLLEY...AND MOVING EAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  VALPARAISO...         NICEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3047 8640 3047 8645 3048 8645 3047 8647
      3049 8680 3068 8679 3077 8639
TIME...MOT...LOC 1741Z 264DEG 23KT 3058 8675

$$
1 follow-up statement
156 
WWUS54 KMOB 101807
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
107 PM CDT FRI AUG 10 2012

FLC091-101830-
/O.CON.KMOB.SV.W.0172.000000T0000Z-120810T1830Z/
OKALOOSA FL-
107 PM CDT FRI AUG 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL OKALOOSA COUNTY...

AT 102 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 7 MILES NORTHWEST OF NICEVILLE...OR 12
MILES NORTH OF SHALIMAR...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  VALPARAISO...         NICEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3047 8640 3047 8645 3048 8645 3047 8647
      3049 8680 3068 8679 3077 8639
TIME...MOT...LOC 1805Z 264DEG 23KT 3061 8651

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 5:18 AM CDT, 7 hours 22 minutes earlier.

Area forecast discussion, Aug 10, 5:18 AM CDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
518 AM CDT FRI AUG 10 2012

.SHORT TERM (TODAY AND TONIGHT)...SCATTERED SHOWERS HAVE DEVELOPED
EARLY THIS MORNING ALONG AND EAST OF THE I-65 CORRIDOR AS A
SHORTWAVE TROUGH MOVES THROUGH THE EASTERN CWA. THIS FEATURE WILL
CONTINUE TO GRADUALLY SHIFT EAST THIS MORNING. MEANWHILE...A COUPLE
OF ADDITIONAL UPPER LEVEL DISTURBANCES WILL MOVE IN ON THE HEELS OF
THE DEPARTING SHORTWAVE. ONE SUCH FEATURE HAS PRODUCED SEVERAL
ROUNDS OF CONVECTION OVER THE ARKLAMISS LATE LAST EVENING THROUGH
EARLY THIS MORNING. THIS FEATURE WILL GRADUALLY MOVE SOUTHEAST
TOWARD US THIS MORNING. MEANWHILE...ANOTHER SHORTWAVE OVER NE OK/NW
AR WILL MOVE INTO THE NORTHERN CWA BY MID TO LATE AFTN. THESE
FEATURES COMBINED WITH PRECIPITABLE WATERS STILL NEAR 2 INCHES ARE
EXPECTED TO RESULT IN ROUNDS OF SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH THE DAY. THE AMOUNT OF INSTABILITY WE WILL SEE
TODAY IS STILL SOMEWHAT UNCERTAIN GIVEN THAT A STRONG OUTFLOW
BOUNDARY YESTERDAY EVENING DROPPED DEWPOINTS INTO THE UPPER 60S OVER
MUCH OF THE CWA. HOWEVER...SW WINDS ARE FORECAST TO STRENGTHEN
TODAY...WHICH WILL USHER BACK IN DEWPOINTS IN THE LOW TO MID
70S...WHICH ARE OBSERVED BACK TO OUR SW OVER SE LOUISIANA. IR
SATELLITE ALSO SHOWS MID AND HIGH CLOUDS THINNING OUT IN THE WAKE OF
THE FIRST SHORTWAVE...WHICH SHOULD ALLOW US TO WARM QUICKLY THIS
MORNING (ESPECIALLY OVER THE WESTERN ZONES). THEREFORE...MLCAPES OF
1500-2500 J/KG APPEAR ATTAINABLE...WHICH WOULD RESULT IN SOME STRONG
STORMS PRODUCING GUSTY WINDS...FREQUENT TO NEAR CONTINUOUS
LIGHTNING...AND TORRENTIAL DOWNPOURS. THE STORMS WILL BE VERY
EFFICIENT RAIN PRODUCERS...WHICH WILL RESULT IN POSSIBLE LOCALIZED
FLOODING ISSUES...ESPECIALLY IN URBAN AND LOW LYING AREAS. WENT A
FEW DEGREES BELOW MAV GUIDANCE AGAIN TODAY GIVEN THE EXPECTED
INCREASE IN CLOUDS/RAIN CHANCES.

TODAY'S WET MICROBURST RISK IS MODERATE.

RAIN CHANCES CONTINUE INTO TONIGHT AS A COLD FRONT MOVES INTO THE NW
FORECAST AREA BY EARLY SATURDAY MORNING. THE BEST CHANCE FOR STORMS
WILL SHIFT TO SOUTH AND EAST OF I-65 AFTER MIDNIGHT. THEREFORE...
WILL MAINTAIN HIGH END CHANCE POPS (40-50%) THIS EVENING FOR ALL
LOCATIONS...WITH POPS DECREASING OVER THE FAR NORTHERN ZONES AFTER
MIDNIGHT. LOWS AGAIN IN THE LOW TO MID 70S. 34/JFB

.SHORT TERM (SATURDAY THROUGH SUNDAY NIGHT)...COLD FRONT SHOULD BE
NEAR I65 EARLY ON SATURDAY MORNING STALLING BRIEFLY BEFORE MOVING
OFFSHORE LATER ON SATURDAY. IT APPEARS THIS WILL BE MAINLY A DROP IN
SURFACE DEWPOINT ALTHOUGH DRY BULBS WILL DROP SOME AS WELL.
THICKNESS WON'T FALL TOO FAR BELOW 5730 METERS OR SO. 500 MB TROUGH
IS SHOWING A SLIGHT TILT WESTWARD WITH HEIGHT INDICATING A SMALL
AMOUNT OF "COLD" ADVECTION IS STILL THERE. IT WOULD SEEM RATHER
ANOMALOUS TO BE DISCUSSING BAROCLINITY IN AUGUST...BUT THERE IT IS.
DEEP RIDGE TO THE WEST POINTS TO A DEEP NORTHWEST FLOW ALOFT AT
LEAST FOR A COUPLE OF DAYS UNTIL THE WESTERLIES GO SLIGHTLY MORE
ZONAL AND THICKNESS RETURNS TO GREATER THAN 5800 METERS. NOT MUCH OF
A CHANGE IN LAYER TEMPERATURE...BUT EVEN THIS SMALL AMOUNT IS
SOMEWHAT UNUSUAL FOR SUMMERTIME ALONG THE GULF COAST. VORTLOBES ARE
SHOWN BY THE GFS TO BE RELATIVELY WEAK AND FEW IN NUMBER FOR THE
NEXT 72 HOURS. AS FOR THE CONVECTIVE PICTURE...PRECIPITABLE WATER IS
ABOUT 2.0 TO 2.25 INCHES...LAYER HUMIDITY IS ABOUT 60 TO 80
PERCENT...LI IS -4 AND CAPE IS ABOUT 2000 TO 2200. BEHIND THE FRONT
PASSING THROUGH LATE SATURDAY...THESE PARAMETERS DROP SHARPLY EXCEPT
FOR LI WHICH INCREASES TO +4 INDICATING RAPID INCREASE OF STABILITY.
VERTICAL PROFILE SHOWS RH DROPPING WITH A FRONTAL INVERSION FORMING
BETWEEN 800 AND 750 MB. Q VECTOR DIVERGENCE IS PRETTY DRAMATIC TOO
CONSIDERING IT IS REACHING -8 AT 30N TO 35N IN THE MIDDLE OF SUMMER.
HOWEVER THE CROSS SECTION INDICATES WEAKENING OMEGAS AHEAD OF A
DEEP DRY PUSH.

MODEL COMPARISON INDICATES SURPRISINGLY CLOSE PHASING FROM TAU 0 TO
TAU 72...AND CLOSE TO MAV GUIDANCE FOR LOW CHANCE POP CATEGORY AS
WELL AS TEMPERATURE WHICH AGAIN WILL BE NOT FAR BELOW NORMAL WITH
THE FRONTAL PASSAGE.

77/BD

.LONG TERM (MONDAY THROUGH THURSDAY)...RELATIVELY FEW CHART FEATURES
TO SPEAK OF SAVE THE WEST EDGE OF AN ANTICYCLONE PUSHING IN FROM OUT
OF WESTLANT. NO SURFACE FRONTS ALTHOUGH LONG WAVE TROUGH IS WELL
ANCHORED ALONG 95W FROM MANITOBA TO SOUTHEAST TEXAS. WAVENUMBER 5
ANALYSIS KEEPS IT THERE FOR THE NEXT 7 DAYS. MODEL COMPARISON
INDICATES CLOSE PHASING FROM TAU 72 TO TAU 120...THEN ALL THE WAY
OUT TO TAU 168 BETWEEN ONLY THE EURO AND GFS. WE STAYED CLOSE TO MAV
GUIDANCE FOR LOW CHANCE POP CATEGORY. TEMPERATURES REBOUNDING TO
NORMAL.

&&

.AVIATION (12Z ISSUANCE)...ANOTHER ROUND OF SCATTERED TO NUMEROUS
STORMS EXPECTED AGAIN TODAY...CONTINUING INTO TONIGHT ESPECIALLY FOR
COASTAL LOCATIONS. MVFR/IFR CIGS EXPECTED IN AND AROUND TSTM
ACTIVITY ALONG WITH GUSTY AND ERRATIC WINDS. GENERAL WIND FLOW
BEGINS LIGHT OF THE SW THIS MORNING...BUT WILL INCREASE TO NEAR 15
KT AT TIMES LATE MORNING THROUGH THE AFTERNOON. 34/JFB

&&

.MARINE...A RIDGE OF HIGH PRESSURE ACROSS THE WESTERN ATLANTIC AND
NORTHERN GULF WILL PERSIST THROUGH EARLY NEXT WEEK. MEANWHILE... A
WEAK COLD FRONT WILL APPROACH FROM THE NORTHWEST...STALLING NEAR THE
COAST OR JUST OFFSHORE BY SATURDAY NIGHT. SOUTHWEST FLOW ACROSS THE
MARINE AREA WILL INCREASE SLIGHTLY (LIGHT TO MODERATE FLOW) THROUGH
AHEAD OF THE APPROACHING FRONT. A LIGHT S-SW FLOW WILL CONTINUE THIS
WEEKEND WEEKEND AS THE FRONT STALLS. SEAS WILL GENERALLY BE 3-5 FEET
THROUGH EARLY SATURDAY...SUBSIDING TO 1-2 FEET BY THE SECOND HALF OF
THE WEEKEND. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER THE
COASTAL WATERS AHEAD OF THE FRONT...WITH RAIN CHANCES DECREASING BY
SUNDAY.  34/JFB

&&

.FIRE WEATHER...AN UPPER LEVEL TROUGH MOVING ACROSS THE REGION WILL
KEEP RAIN CHANCES AND RELATIVE HUMIDITY HIGH THROUGH TODAY. LIGHT
SOUTHWEST WINDS WILL PREVAIL THROUGH TODAY DUE TO A SURFACE RIDGE
EXTENDING ACROSS THE NORTHERN GULF OF MEXICO. AFTERNOON DISPERSION
GENERALLY IN THE 40S AND 50S BOTH TODAY AND SATURDAY WITH DAYTIME
MIXING HEIGHT GENERALLY AROUND 6000 FEET DURING THE DAY...PLUS OR
MINUS 300 FEET OR SO. MAX LDSI GENERALLY IN THE 40S AND 50S BOTH DAYS

77/BD

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      89  74  91  70 /  60  50  30  10
PENSACOLA   89  77  90  74 /  60  50  40  20
DESTIN      88  79  89  77 /  60  50  40  20
EVERGREEN   90  71  90  69 /  60  40  40  10
WAYNESBORO  91  71  91  64 /  60  40  20  05
CAMDEN      90  71  89  66 /  60  40  20  10
CRESTVIEW   90  73  90  69 /  60  50  40  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 10, 5:14 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
514 AM CDT FRI AUG 10 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
514 AM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE
AGAIN TODAY WITH SCATTERED STORMS CONTINUING INTO TONIGHT. A FEW OF
THE STORMS COULD BECOME STRONG...PRODUCING GUSTY WINDS...FREQUENT TO
NEAR CONTINUOUS LIGHTNING STRIKES. THE STORMS WILL BE EFFICIENT RAIN
PRODUCERS...WHICH MAY RESULT IN LOCALIZED FLOODING ISSUES IN URBAN
AND LOW LYING AREAS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE GULF BEACHES OF
ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON SATURDAY...PRIMARILY SOUTH
AND EAST OF THE INTERSTATE 65 CORRIDOR. WHILE THE THREAT FOR SEVERE
WEATHER IS LOW...A FEW STORMS MAY BECOME STRONG.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH THURSDAY.

GMZ630-650-655-670-675-111100-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
514 AM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER
THE MARINE AREA THROUGH TONIGHT. SOME OF THE STORMS WILL PRODUCE
TORRENTIAL DOWNPOURS...BRIEF GUSTY WINDS...AND FREQUENT LIGHTNING. A
FEW WATERSPOUTS ARE POSSIBLE DURING THE MORNING HOURS.

SEAS OF 3 TO 5 FEET ARE EXPECTED THROUGH TONIGHT AS SOUTHWEST WINDS
INCREASE AHEAD OF AN APPROACHING COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MARINE AREA
THROUGH SATURDAY.

In the hours before

Special weather statement, Aug 10, 11:51 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1151 AM CDT FRI AUG 10 2012

FLZ002-004-101730-
COASTAL ESCAMBIA FL-SANTA ROSA FL-
1151 AM CDT FRI AUG 10 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SANTA ROSA AND
SOUTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 1230 PM
CDT...

AT 1148 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FERRY PASS...
OR 6 MILES SOUTHWEST OF MULAT...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDWAY...             WOODLAWN BEACH...     TIGER POINT...
  PEA RIDGE...          MULAT...              HOLLEY...
  FLORIDATOWN...        NAVARRE...            BAGDAD...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 7 AND 33.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55
MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY
RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE
SHELTER INDOORS UNTIL THE STORM HAS PASSED.

&&
Special weather statement, Aug 10, 12:34 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1234 PM CDT FRI AUG 10 2012

FLZ001>006-101830-
INLAND OKALOOSA FL-INLAND SANTA ROSA FL-INLAND ESCAMBIA FL-
COASTAL ESCAMBIA FL-COASTAL OKALOOSA FL-SANTA ROSA FL-
1234 PM CDT FRI AUG 10 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OKALOOSA...SANTA ROSA
AND EASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 130 PM
CDT...

AT 1230 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF PENSACOLA...TO 10 MILES EAST OF
MILTON...TO 9 MILES WEST OF CRESTVIEW...AND WERE MOVING EAST AT 30
MPH.

* LOCATIONS IMPACTED BY THESE STORMS INCLUDE...
  PENSACOLA...          MILTON...             FERRY PASS...
  PINE BLUFF...         WOODLAWN BEACH...     WHITING FIELD...
  TIGER POINT...        ROEVILLE...           POINT BAKER...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 6 AND 67.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55
MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY
RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE
SHELTER INDOORS UNTIL THE STORM HAS PASSED.

PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL
WEATHER SERVICE UPDATES AND POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 12:56 PM CDTAreal Flood AdvisoryMOBOkaloosa2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.